# SDR 2010FA0000356

- Difficulty date: July 9, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) ENLARGE THE MAIN DECK SEAT TRACK PIN HOLE AT SEC 42.  MAJOR REPAIR ACCOMPLISHED BY OVERSIZE REAM AND INSTALL FREEZE PLUG BUSH.
